# SDR DALA2022051603363

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,455 hours, 39,784 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 [AD / AA] RH ENG DRAG FTG HOLES NBR 1 TO 10 WERE INPECTED AND FOLLOWING DAMAGES WERE FOUND: HOLE #3, CORROSION ON SKIN AND FITTING BTW 4 TO 7 CLOCK POS ; HOLE #4, CORROSION ON SKIN AND FITTING BTW 3 TO 6 CLOCK POS ; HOLE #9, CORROSION ON FITTING AT 12 CLOCK POS. IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00244: A.A: HOLES #3,#4 AND #9 WERE REAMED TO FIRST OVERSIZE PER AMDS 5720-01100-04B STEP 14 (C). (VT)VISUAL INSPECTION & (ET)HFEC ON OPEN-HOLES, INSPECTION WERE PERFORMED PER AMDS AND B757 NDT MANUAL PART 6, 51-00-16, NO DAMAGE FOUND. (2233217)
